# SDR USAA070066

- Difficulty date: January 24, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 49,577 hours, 49,577 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIUS LT STRINGER 5A STA 1138 AT FUSELAGE CUTOUT FOR HORIZ STAB AFT LUG HAS CRACK.  INSTALLED DOUBLER, REPAIR ANGLES PER SRM 53-00-01 FIG 201, REP 21, DEFECT SIZE:  3 INCHES.
